# SDR HYTA2005003

- Difficulty date: November 19, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N976E
- Make and model: Cessna 208B
- Aircraft serial: 208B0976
- Aircraft time: 1,399 hours
- Engine: Pwa PT6*
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Condition: Loose
- Location: Engine Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FELT SEALING STRIP APPROXIMATELY .5 INCH X 7 INCHES WAS COMING LOOSE FROM INSIDE THE ENGINE INDUCTION AIR PLENUM.  OFFENDING FELT STRIP WAS REMOVED AS IT SERVES NO PURPOSE.  THIS STRIP WAS LOCATED AT ABOUT 4 O’CLOCK ON THE INSIDE SURFACE ACROSS THE RT END OF THE LOWER PLENUM PANEL PN 2658039-19.  LOCATION OF STRIP COINCIDES WITH LOWER END OF ACCESS PANEL PN 2658039-1 WHICH HAS PROPERLY POSITIONED FELT SEALING STRIPS.
